Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 374390, 18 pages
http://dx.doi.org/10.1155/2011/374390
Research Article

An Effective Generalization of the Direct Support Method

1Department of Mathematics, Faculty of Sciences, USTOMB, Oran 31000, Algeria
2Department of Operations Research, LAMOS Laboratory, University of Béjaia, Béjaia 06000, Algeria

Received 4 November 2010; Accepted 17 February 2011

Academic Editor: Ezzat G. Bakhoum

Copyright © 2011 Sonia Radjef and Mohand Ouamer Bibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sonia Radjef and Mohand Ouamer Bibi, “An Effective Generalization of the Direct Support Method,” Mathematical Problems in Engineering, vol. 2011, Article ID 374390, 18 pages, 2011. https://doi.org/10.1155/2011/374390.